# SDR 08FDEA04576

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- Engine: Ge CF66D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 9690M04
- Part serial: 451539
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE S/N 451539 10TH STAGE COMPRESSOR BLADE T/E TIP AREA HAS A DING 0.036 INCH WITH 0.020 TEAR ON THE CONVEX SIDE.  BLENDED BLADE TIP AND REMOVED THE DAMAGED AREAS AND PERFORMED AN INSPECTION TO ENSURE DEFECTS HAVE BEEN REMOVED IAW MD-10-10 AMM 72-36-00-2.
